Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 153, Number 2, 2005

Introduction
pp. 171-173(3)
Authors: Dranishnikov, D. A.; Ivansic, I.; Keesling, J. E.; Ungar, S.

Favourites:
ADD

Extension of maps into nilpotent spaces III
pp. 208-212(5)
Authors: Cencelj, M.; Dranishnikov, A. N.

Favourites:
ADD

Algebraic topology of Peano continua
pp. 213-226(14)
Author: Eda, K.

Favourites:
ADD

On exact atomless Milutin maps
pp. 227-238(12)
Authors: Ageev, S.; Tymchatyn, E. D.

Favourites:
ADD
Favourites:
ADD

Fibrator properties of manifolds
pp. 245-260(16)
Author: Daverman, R. J.

Favourites:
ADD

Extending equivariant maps into spaces with convex structure
pp. 261-275(15)
Author: Antonyan, S. A.

Favourites:
ADD

On uniqueness of Cartesian products of surfaces with boundary
pp. 276-283(8)
Authors: Malesic, J.; Repovs, D.; Rosicki, W.; Zastrow, A.

Favourites:
ADD

On two-dimensional planar compacta not homotopically equivalent to any one-dimensional compactum
pp. 284-293(10)
Authors: Karimov, U.; Repovs, D.; Rosicki, W.; Zastrow, A.

Favourites:
ADD
Favourites:
ADD

Seifert circles, braid index and the algebraic crossing number
pp. 303-317(15)
Authors: Malesic, J.; Traczyk, P.

Favourites:
ADD

On fixed points of Knaster continua
pp. 318-326(9)
Authors: Keesling, J.; Ssembatya, V. A.

Favourites:
ADD

Cotelescopes and derived limits
pp. 327-336(10)
Authors: Bykov, A.; Morales, B.

Favourites:
ADD

On properly 3-realizable groups
pp. 337-349(13)
Authors: Cardenas, M.; Lasheras, F. F.

Favourites:
ADD

Chebyshev nets formed by Ricci curves in a 3-dimensional Weyl space
pp. 350-358(9)
Authors: Yldrm, G. C.; Ozdeger, A.

Favourites:
ADD

Torus-like continua which are not self-covering spaces
pp. 359-369(11)
Authors: Eda, K.; Mandic, J.; Matijevic, V.

Favourites:
ADD

Postnikov factorizations at infinity
pp. 370-393(24)
Authors: Extremiana Aldana, J. I.; Hernandez Paricio, L. J.; Rivas Rodriguez, M. T.

Favourites:
ADD

Strong bonding homology and cohomology
pp. 394-447(54)
Author: Lisica, J. T.

Favourites:
ADD

A category whose isomorphisms induce an equivalence relation coarser than shape
pp. 448-463(16)
Authors: Mardesic, S.; Uglesic, N.

Favourites:
ADD

On stable cohomotopy groups of compact spaces
pp. 464-476(13)
Author: Nowak, S.

Favourites:
ADD

On conformally recurrent Kahlerian Weyl spaces
pp. 477-484(8)
Authors: Ozdemir, F.; Yldrm, G. C.

Favourites:
ADD

On the group Formula Not Shown
pp. 485-492(8)
Author: Pavesic, P.

Favourites:
ADD

Non-additivity of strong homology
pp. 493-527(35)
Author: Prasolov, A. V.

Favourites:
ADD

Groupoids and strong shape
pp. 528-539(12)
Author: Stramaccia, L.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more